# SDR WCEA2014FA0000667

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N84EA
- Make and model: Cessna 750
- Aircraft serial: 750094
- Aircraft time: 5,781 hours, 3,441 cycles
- Engine: Allsn AE3007C
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 11661
- Condition: Failed
- Location: Battery Temp
- Part time: 993 hours, 558 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CREW NOTICED RISE IN BATTERY NR 2 TEMPERATURE, FOLLOWED CHECKLIST ISOLATING NR 2 BATTERY.  CREW CONTINUED WITH TAKEOFF WITHOUT INCIDENT.  BATTERY TEMPERATURE CONTINUED TO RISE, CREW MADE THE DECISION TO RETURN TO DEPARTURE, DECLARING AN EMERGENCY SITUATION.  ONCE ON THE GROUND FIRE PERSONNEL TEMPERATURE CHECKED THE BATTERY AT 77F.  AT THIS TIME IT WAS NOTED AS A FAILURE OF THE TEMPERATURE SENSOR IN THE BATTERY CASE.
